# SDR AALA20000575

- Difficulty date: April 1, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS UNDER EXIT MARKER ADJACENT TO AFT SERVICE DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.(M)
